MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 9000; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 9000; LIFT PATIENT NON AC POWERED
Model Number 2000045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the baxter technician found the slingbar safety latch was missing.The function of the latches on the universal slingbar is to prevent the sling harnesses from migrating out of the sling bar hook when the harness is slacked, for example, when no patient is being lifted in the sling.These latches make it easier for the caregiver to attach the sling loops to the sling bar hooks, preventing the sling loops from moving out of the hooks during preparation and before the patient is lifted.When used as intended, the latches are not subjected to forces and will not disconnect from the sling bar.When the sling loop is not properly resting in the hook, or is partially attached around the latch, the latches for the may detach early in the lifting process when subjected to minimal force.This design prevents a patient from being lifted to a height which could be potentially hazardous while the sling harness is improperly attached.In the instruction for use for universal sling bars (7en160185), the safety instruction section states: - before lifting, always make sure that the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface.- for safety, load must be applied to all sling bar hooks on the sling bar during the lift! -incorrect attachment of sling to sling bar may cause severe injury to the patient.The baxter technician replaced the latch to resolve.Although there was no injury reported and the event was determined to be caused by use error, if the incident were to recur during a patient transfer, it could led to serious injury or death.
 
Event or Problem Description
A other health care professional contacted technical service to report that the slingbar latches snapped off.This occurred during patient use.It was reported that the patient fell from the hoist with no injury.

Brand Name
GOLVO 9000
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22088108
Report Number8030916-2025-00076
Device Sequence Number6948128
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2000045
Device Catalogue Number2000045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown